# SDR ASAA2022081139465

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 53,757 hours, 15,954 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Tripped
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED. GROUNDED - YES. ACCOMPLISHED RIGHT PACK CONTROLLER BITE CHECK B737-800 FIM 21-62 TASK 801 AND GOT RIGHT TCV LIGHT ON, ACCOMPLISHED RIGHT TCV CIRCUIT BREAKER FIM 21-82 TAKS 831 RESET AND POWER DOWN A/C . PACK BITE CHECK PASSED AND PACK OPERATES NORMAL.
